# SDR AWXA0001465

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT L2 DOOR CUTOUT AFT LWR CORNER.  BLENDED AND TREATED AREA; FABBED, DRILLED, TREATED AND INSTALLED REPAIR DOUBLERS IAW SRM 53-60-01 FIG 203.
